Measurement and Compensation of Field Inhomogeneities Caused by Differences in Magnetic Susceptibility

Zelaya F.O., Crozier S., Dodd S., Mckenna R. and Doddrell D.M. (1995) Measurement and Compensation of Field Inhomogeneities Caused by Differences in Magnetic Susceptibility. Journal of Magnetic Resonance, Series A, 115 1: 131-136. doi:10.1006/jmra.1995.1158


Author Zelaya F.O.
Crozier S.
Dodd S.
Mckenna R.
Doddrell D.M.
Title Measurement and Compensation of Field Inhomogeneities Caused by Differences in Magnetic Susceptibility
Journal name Journal of Magnetic Resonance, Series A   Check publisher's open access policy
ISSN 1064-1858
Publication date 1995-01-01
Sub-type Article (original research)
DOI 10.1006/jmra.1995.1158
Open Access Status Not yet assessed
Volume 115
Issue 1
Start page 131
End page 136
Total pages 6
Subject 2200 Engineering
Q-Index Code C1
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 22 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 22 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 13 Sep 2016, 12:28:16 EST by System User